MathSciNet Relay Station
MathSciNet bibliographic data
MR2833500 65R20 (65F10)
Huhtanen, Marko; Perämäki, Allan Numerical solution of the $\Bbb R$-linear Beltrami equation. Math. Comp. 81 (2012), no. 277, 387–397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement